# SDR AALA20150608010

- Difficulty date: June 6, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 49,396 hours, 17,072 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH WHEN FLAP HANDLE MOVED FROM 15 TO 20 DEGREES. FLAP MOVEMENT STOPPED BETWEEN 15 & 20 DEGREES.  EICAS TE FLAP DISAGREE, WAS RECEIVED.  CHECKED FLAPS SEVERAL TIMES & FOUND NORMAL OPERATION WITH NO FAULTS DETECTED.  PERFORMED FSEU CHECK IAW FIM 27-51-00-815-814 & FIM 27-51-00-815-808 WITH NO FAULTS FOUND.  SYS CHECKED NORMAL..
